Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Construction of compactifications using essential semilattice homomorphisms


Authors: A. Caterino, G. D. Faulkner and M. C. Vipera
Journal: Proc. Amer. Math. Soc. 116 (1992), 851-860
MSC: Primary 54D35; Secondary 54C10, 54D40
MathSciNet review: 1111215
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we introduce a new method for constructing compactifications of a locally compact space. The method generalizes the notion of a singular compactification to a much larger collection of compactifications, which we call ESH-compactifications. In particular, if $ X$ is paracompact, or realcompact, then $ \beta X$ is of this form. We also establish conditions that ensure an ESH-compactification is a singular or weakly singular compactification.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D35, 54C10, 54D40

Retrieve articles in all journals with MSC: 54D35, 54C10, 54D40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1992-1111215-7
PII: S 0002-9939(1992)1111215-7
Article copyright: © Copyright 1992 American Mathematical Society